Open Access
July, 2016 On an orbifold Hamiltonian structure for the first Painlevé equation
Katsunori IWASAKI, Shu OKADA
J. Math. Soc. Japan 68(3): 961-974 (July, 2016). DOI: 10.2969/jmsj/06830961


For the first Painlevé equation we establish an orbifold polynomial Hamiltonian structure on the fibration of Okamoto's spaces and show that this geometric structure uniquely recovers the original Painlevé equation, thereby solving a problem posed by K. Takano.


Download Citation

Katsunori IWASAKI. Shu OKADA. "On an orbifold Hamiltonian structure for the first Painlevé equation." J. Math. Soc. Japan 68 (3) 961 - 974, July, 2016.


Published: July, 2016
First available in Project Euclid: 19 July 2016

zbMATH: 06642399
MathSciNet: MR3523533
Digital Object Identifier: 10.2969/jmsj/06830961

Primary: 33E17
Secondary: 34M55

Keywords: Hamiltonian system , orbifold , the first Painlevé equation

Rights: Copyright © 2016 Mathematical Society of Japan

Vol.68 • No. 3 • July, 2016
Back to Top